# SDR SWAA062572

- Difficulty date: July 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 6,795 hours, 3,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS LIGHT INOP AT ROW 1 ABC.  REMOVED AND REPLACED LIGHT BULB PER MM.
